A game theoretic approach for two echelon supply chains with continuous depletion

Naimi Sadigh, Ali, Karimi, Behrooz and Zanjirani Farahani, Reza (2011) A game theoretic approach for two echelon supply chains with continuous depletion. International Journal of Management Science and Engineering Management, 6(6), pp. 408-412. ISSN (print) 1750-9653

Full text not available from this archive.
Item Type: Article
Research Area: Applied mathematics
Business and management studies
Statistics and operational research
Faculty, School or Research Centre: Faculty of Business and Law
Faculty of Business and Law > Kingston Business School (Informatics and Operations Management) (until July 2013)
Depositing User: Reza Zanjirani Farahani
Date Deposited: 16 Sep 2011 15:20
Last Modified: 04 Apr 2014 09:54
URI: http://eprints.kingston.ac.uk/id/eprint/20896

Actions (Repository Editors)

Item Control Page Item Control Page